# SDR CALA2011051900371

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 38,791 hours, 14,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 58075
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT 2&A A OVERHEAD BIN, AFT OF R1 DOOR AND CENTER AISLE IN B/F COME ON THEN GO OFF WITHIN SECONDS.  R&R POWER SUPPLY BATTERY PACK RT SIDE IN FWD GALLEY CEILING PER AMM 33-51-06.  OPS CHECKS GOOD.
